# SDR SWAA2021021543640

- Difficulty date: January 19, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Isolator
- Condition: Damaged
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR AFT FRAME SMALL COVE PANEL HAS A DAMAGED ISOLATOR. / REPLACED FWD ENTRY DOOR AFT FRAME SMALL COVE PANEL ISOLATOR PER SRM 51-40-02-0G-0; AIPC 53-13-00-21. 57449U 20JAN21
